| Model Number |
DRT375 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After insertion the drt375 model intraocular lens (iol) was removed and replaced during the same procedure due to a lens defect.It is unknown if another iol was implanted.Patient contact was confirmed.Patient prognosis post-procedure is unknown.No further information is available.
Additional Manufacturer Narrative
Additional information:.Section d-6b date explanted: not applicable as the iol was not implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 14-jan-2026.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside a specimen cup.The original folding carton, implant notification card, patient stickers, and implant identification card were also received.During a visual inspection, the device was inspected under magnification.The lens was received cut in half and coated in an unknown liquid.The lens halves were cleaned; one lens half was observed to be damaged and scratched.Complaint issue "lens damaged" was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search of complaints revealed that one (01) additional complaint folder was found as part of this production order ¿ unspecified injury; explant issues.These complaint issues reported are not related.Based on complaint history review (chr) results, no further actions are required.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.